HomePublications

On maximal subgroups of free idempotent generated semigroups

Research output: Contribution to journalArticle

Details

Original languageEnglish
Pages (from-to)147-176
Number of pages30
JournalIsrael Journal of Mathematics
Volume189
Issue number1
DOIs
Publication statusPublished - 2012
Peer-reviewedYes

View graph of relations

ID: 621119

Related by journal
  1. Critical Cardinals

    Research output: Contribution to journalArticle

  2. Existentially closed exponential fields

    Research output: Contribution to journalArticle

  3. A generalization of Martin's Axiom

    Research output: Contribution to journalArticle

  4. A partition theorem for a large dense linear order

    Research output: Contribution to journalArticle